# SDR CA090620001

- Difficulty date: June 19, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 5,152 hours
- Engine: Cont IO520F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 2421 · AC Generator-Alternator
- Part: Case
- Condition: Loose
- Location: Alternator
- Component: Alternator
- Component part number: DOFF10300BR
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CASE HALVES FOUND LOOSE.
